# SDR UALA2012080604197

- Difficulty date: August 6, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 84,886 hours, 13,685 cycles
- Engine: Pwa PW4060
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: S242T210211
- Part serial: 222
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CAPT'S ELECTRIAL ALTIMETER IS FAULTY, RETURNED TO FIELD.   SELECTED ALTERNATE STATIC FIXES PROBLEM.  FL340 CAPTAIN'S ALTIMETER FLUCTUATES + OR - 20 FT WHILE FIRST OFFICERS READS 34240 FT STEADY.  FL280 CAPTAIN'S ALTIMETER STILL FLUCTUATES + OR - 20 FT AND FIRST OFFICERS READS 28280 FT STEADY, EICAS ALTIMETER DISAGREE ALSO.  PUMPED UP SYSTEMS AND FOUND CAPTAIN'S READING 60 FT HIGH.  REPLACED CAPTAIN'S ADC AS PER MM, ALL GOOD.  TEST 30 GOOD REMAINS FULLY CAPABLE.
